# SDR CALA2013083090873

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 66,520 hours, 24,298 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Condition: Sheared
- Location: Engine Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CONT MAX N1 WAS 8 PERCENT BOTH STARTS.  REPLACED ENGINE STARTER, FOUND SHAFT SHEARED, REPLACED ENGINE START VALVE.  OPERATIONS CHECKED.  START 3 TIMES ALL GOOD.
